# SDR AALA202203224955

- Difficulty date: March 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 51,271 hours, 20,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4775
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 65,044 hours, 24,611 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND OVER WING EMERGENCY POWER SUPPLY UNIT FAILS TEST. REPLACED EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
